# SDR AALA201902189014

- Difficulty date: February 17, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- Aircraft time: 71,932 hours, 9,001 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T482014
- Part serial: 07143H6915
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 SIDE WINDOW DELAMINATED.  REPLACED WINDOW IAW TC 56-94-03.
